Keyword : Chebyshev bit sequence


Pseudonoise Sequences by Chaotic Nonlinear Maps and Their Correlation Properties
Tohru KOHDA Akio TSUNEDA 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 1993/08/25
Vol. E76-B  No. 8 ; pp. 855-862
Type of Manuscript:  Special Section PAPER (Special Issue on Spread Spectrum Techniques and Applications)
Category: 
Keyword: 
pseudonoise sequenceeven-(odd-)crosscorrelation functionchaosnonlinear ergodic mapChebyshev bit sequence
 Summary | Full Text:PDF(607.3KB)